# SDR AALA20160102002

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 3,772 hours, 1,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GNDED.  CREW REPORTS FIRST CLASS GALLEY EMER LIGHT LENS MISSING LT HAND.  REPLACED LENS IAW AMM 33-51-03.
